44883

Автор(ы): 

Автор(ов): 

3

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Attractors in models of porous media flow

ISBN/ISSN: 

1064-5624

DOI: 

10.1134/S1064562417010239

Наименование источника: 

  • Doklady Mathematics

Обозначение и номер тома: 

Vol. 95, № 1

Город: 

  • Amsterdam

Издательство: 

  • Pleiades Publishing, Ltd.

Год издания: 

2017

Страницы: 

72–75
Аннотация
A constructive method is proposed for finding finite-dimensional submanifolds in the space of smooth functions that are invariant with respect to flows defined by evolutionary partial differential equations. Conditions for the stability of these submanifolds are obtained. Such submanifolds are constructed for generalized Rapoport–Leas equations that arise in the theory of porous media flows.

Библиографическая ссылка: 

Ахметзянов А.В., Кушнер А.Г., Лычагин В.В. Attractors in models of porous media flow / Doklady Mathematics. Amsterdam: Pleiades Publishing, Ltd., 2017. Vol. 95, № 1. С. 72–75.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: